MathSciNet Relay Station
MathSciNet bibliographic data
MR1849989 46B10 (46B03 46B28)
Johnson, William B.; Oikhberg, Timur Separable lifting property and extensions of local reflexivity. Illinois J. Math. 45 (2001), no. 1, 123–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement